Title: Nonlinear drift chains associated with sheared flow of magnetized plasma with magnetic shear
Authors: Vranjes, Jovo # ×
Issue Date: 1998
Publisher: Czechoslovak jnl of physics
Series Title: Czechoslovak journal of physics vol:48 pages:183-188
Abstract: Equations describing nonlinear drift waves in a strongly inhomogeneous plasma, with a sheared flow profile perpendicular to the sheared magnetic field, are derived. In such configurations, the diamagnetic drift velocity is a spatially dependent function, and in the linear domain, the magnetic shear stabilisation criteria are substantially changed. In the nonlinear regime, possible analytical and numerical vortex chain solutions, periodic along the plasma flow and localised in the perpendicular direction, are found.
ISSN: 0011-4626
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Plasma-astrophysics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science